# SDR 9720252287

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION, NR 1 LEADING EDGE SLAT INDICATED STILL DOWN.  AIRCRAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 LEADING EDGE POSITION SWITCH.  OPERATIONAL CHECK OK.
